# SDR COMA0760073

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 18,933 hours, 17,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0477
- Condition: Faulty
- Location: Te Flaps
- Part time: 20,558 hours, 18,982 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5206 - RECEIVED FLAP FAIL MESSAGE AT 8 DEGREES.  LANDED WITHOUT INCIDENT.  REPLACED PDU.
